Most Active

Feeling light headed and dizzy

(deactivated member)
on 2/11/09 7:00 am - Clear Lake, MN
RNY on 01/03/08 with
Hi all-

For about a week now I've been feeling light headed and dizzy.....Any thoughts?

I have been trying to watch what I eat lately by logging it, trying not to snack, trying to eat better and more protein, and getting in my water.......And exercising on my treadmill & home gym.......

So doing all the right things, Why am I feeling worse?  I get up from the chair, and BAM, I get dizzy and the room gets dark for a minute.........I'm more tired.......Dizzy, light headed.......

Kelly
sterlingfyre
on 2/11/09 7:15 am - Alexandria, MN
Hi Kelly...Have you checked your blood pressure? The symptoms sound like your BP may be low. Just a possibility, but I'd have it checked out by your Doc.

Hugs!
Audrey
(deactivated member)
on 2/11/09 7:25 am - Clear Lake, MN
RNY on 01/03/08 with
Audrey,

OMG, I had a WOW moment.....I have a BP machine, because prior to WLS I had high blood pressure, Well the cuff used to fit tight, Now it really wraps around......

Anyways, I took my BP, At the Doctor it's usually 120/77.....

Right now I took it and it's 112/61 and again 109/58......Are these low???

Kelly
Darla S.
on 2/11/09 7:35 am - Hanover, MN
RNY on 04/27/07 with
Yeah, that's a bit low, although I don't know if it's low enough to be alarming - but it's lower than YOUR normal, so you can feel the difference.   Kinda like when my blood sugar would get low on me - it wasn't low enough to be a concern, but it was lower than MY normal, so I'd feel quiver-y. 

I'd at least call your PCP and ask if that seems too low? 


  Imperfect does not = unsuccessful

Jennifer G.
on 2/11/09 7:42 am - Minnetonka, MN
RNY on 12/21/07 with
With all the crap going around you could just have a bug. Make sure to take those vits.

Jennifer

 

    
rickpete
on 2/11/09 8:26 am - Elk River, MN
RNY on 06/18/08 with
Kelly:

My oldest son has had issues with low blood pressure since he was 14 or so.  He was on meds for awhile, but now he makes sure that he doesn't sit for more than 30-45 minutes at a time without getting up and moving around so that blood doesn't pool in his legs.  Awhile back you mentioned edema, which is caused by circulation problems.  I would suggest that you ask your PCP about both issues and whether they are related or not. 

Good luck,

RP

PS  Your BP doesn't seem terribly low, but as Darla said, it is low for you and should be checked out.
Diamond Girl
on 2/11/09 8:45 am - Ham Lake, MN
Don't rule out low blood SUGAR, Kelly!
With the exercise, are you sure you're getting in enough calories through-out the day?
Do you eat something before you exercise?
When aren you most noting the light headedness and dizzy feeling?
(deactivated member)
on 2/11/09 9:06 am - Clear Lake, MN
RNY on 01/03/08 with
Amy,

I get around 1,000 calories a day or so.......Depending how many times I do the treadmill in a day, I burn anywhere from 300-900 calories.....Usually around 600 calories, I try to get on 2 times a day.....

Today I haven't done the treadmill yet. I'm just to dizzy......

I do eat breakfast and then go on the treadmill shortly after......

I wake up feeling light headed & dizzy......It goes on & off all day.....The only time I feel relief is when I lay down.......

Kelly
Diamond Girl
on 2/11/09 6:01 pm - Ham Lake, MN
Kelly, I don't know your malabsorption rate, but if you're burning that many calories exercising, you are probably even less than that because of your malabsorption. It honestly does not sound like many calories at all. And I could totally be wrong, but just isn't clicking for me...

My advice would be to call Baker's office and check in and next would be to post to the RNY board. You've got a lot of veterans over there!

Play it safe and keep asking questions - might be a passing thing, but might not be.
Elena
on 2/11/09 8:53 am - Plymouth, MN
Lap Band on 05/13/08 with
Could you be constipated? Those were my symptoms - dizziness, fainting... when I was.

    Bandster Gal 

(deactivated member)
on 2/11/09 9:01 am - Clear Lake, MN
RNY on 01/03/08 with
Elena,

No problems there....Thank God.....All is moving fine......

Kelly

Carol N.
on 2/11/09 9:08 am - Sartell, MN
It sounds very familier to the way I have been feeling for a few weeks now. But I think my reasons are because of my Beta-Blockers. Also, are you taking anything at night to help you sleep? Just a questions, because I have seemed to be noticing when I take a Tylonal pm at night, then the next day I tend to be a bit dizzy and light headed.
Also, when I have felt this way in the past, if I down a large glass of water right away, seems to help me out....
Your blood pressure seems ok, mine run around those same numbers but I am not a Dr, I would call your doctor and see what they say!!! 

Carol

  'Live  Simply. Love Generously. Care Deeply. Speak Kindly. Leave the rest to God!
'The will of God will never take you where the Grace of God will not protect you.'   
                          








(deactivated member)
on 2/11/09 6:37 pm - Clear Lake, MN
RNY on 01/03/08 with
Carol,

Nope, no medicine........Just my vitamins and my thyroid pill......All is good there......

I will give it a few more days, and if I'm still like this I'll call Dr. Bakers office....

I'm thinking it's just my body wondering what's going on now since I'm sticking to the rules again........I think it has something to do with lower sugar intake too......I was eating too many sweets again, so I think my body is in withdrawl......I did feel better yesterday after having a loaded Turtle Mocha at Caribou......So I'm thinking it's sugar withdrawl........?????

Kelly
Kristy A.
on 2/11/09 10:04 am - South Burbs, MN
RNY on 12/11/08 with
Hope you call or go see your doctor. You don't want to faint and hurt yourself.

Kristy   (weight loss below does not include 16lbs lost during pre WLS diet)
START:  325                            Day of Surgery :309                          GOAL:  180


TheJuice
on 2/11/09 11:45 am - Frozenville, MN
RNY on 04/28/09 with
No No No......

You're a Vikings fan.  Swith teams (not the Packers either) and you will feel just fine.

healthymom
on 2/11/09 11:56 am
RNY on 11/27/06 with
Hi kelly,

I know i am 2yrs three months out, and when you loose your are dizzy , and light headed, it is do to your burniong more so your sugar levels get low, and your blood pressure, the doc told me it will get better, and fix it self get up slower, that helps.  I am loosing weight again now, after having a baby i had 8 pounds to get off, and i did it as of today, and am back to where i was before pg, but i just said to my friend at work about the same , thing so i know i am burning calories again.  Also Drink more water it can also mean you are a little dehydrated.



Kelly
(deactivated member)
on 2/11/09 6:41 pm - Clear Lake, MN
RNY on 01/03/08 with
I think you are right......This all started when I got back to the rules of eating right.....I think my body is starving for the sugar & carbs........

I have upped my water intake today and am drinking this SOBE lifewater with 0 calories and no sugar, it's full of vitamins, etc. Just in case I was getting dehydrated.....

Kelly
Connie D.
on 2/11/09 12:49 pm - St Cloud, MN
Congrats on the WOW moment. Your blood pressure seems okay....that is where mine has been for quite a while now.

I agree...it could be your blood sugars....too low???

If you are exercising a lot you ned to eat a little more.

If it continues ask you doctor....don't take any chances!!

Love ya...hugs....connie d